# SDR AMWA18

- Difficulty date: March 5, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N237YV
- Make and model: Beech 1900D
- Aircraft serial: UE237
- Aircraft time: 14,638 hours, 20,710 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Plate
- Condition: Damaged
- Location: Lt Eng Truss
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN "A" CHECK ON THE LT ENGINE TRUSS, MAINTENANCE FOUND THAT THE LEFT PRESSURE PLATES HAVE RIVET HEAD CONTACT. MAINTENANCE REPAIRED THE PRESSURE PLATE PER THE STANDARD REPAIR MANUAL 57-95-02. NO TEARDOWN REPORT WILL BE REQUIRED.
